Volume 19, issue 5 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Kauffman states and Heegaard diagrams for tangles

Claudius Bodo Zibrowius

Algebraic & Geometric Topology 19 (2019) 2233–2282
Bibliography
1 C C Adams, The knot book: an elementary introduction to the mathematical theory of knots, W H Freeman (1994) MR1266837
2 J W Alexander, Topological invariants of knots and links, Trans. Amer. Math. Soc. 30 (1928) 275 MR1501429
3 A Alishahi, R Lipshitz, Bordered Floer homology and incompressible surfaces, preprint (2017) arXiv:1708.05121v1
4 I Altman, Introduction to sutured Floer homology, preprint (2013) arXiv:1304.2606v1
5 J Archibald, The multivariable Alexander polynomial on tangles, PhD thesis, University of Toronto (2010) MR2941804
6 J A Baldwin, A S Levine, A combinatorial spanning tree model for knot Floer homology, Adv. Math. 231 (2012) 1886 MR2964628
7 S Bigelow, A diagrammatic Alexander invariant of tangles, J. Knot Theory Ramifications 21 (2012) MR2925434
8 S Bigelow, A Cattabriga, V Florens, Alexander representation of tangles, Acta Math. Vietnam. 40 (2015) 339 MR3366173
9 C Damiani, V Florens, Alexander invariants of ribbon tangles and planar algebras, J. Math. Soc. Japan 70 (2018) 1063 MR3830799
10 A P Ellis, I Petkova, V Vértesi, Quantum 𝔤𝔩(1|1) and tangle Floer homology, preprint (2015) arXiv:1510.03483v1
11 S Friedl, A Juhász, J Rasmussen, The decategorification of sutured Floer homology, J. Topol. 4 (2011) 431 MR2805998
12 P M Gilmer, R A Litherland, The duality conjecture in formal knot theory, Osaka J. Math. 23 (1986) 229 MR836713
13 J Hanselman, J Rasmussen, L Watson, Bordered Floer homology for manifolds with torus boundary via immersed curves, preprint (2017) arXiv:1604.03466v2
14 R Hartley, The Conway potential function for links, Comment. Math. Helv. 58 (1983) 365 MR727708
15 B J Jiang, On Conway’s potential function for colored links, Acta Math. Sin. (Engl. Ser.) 32 (2016) 25 MR3431158
16 A Juhász, Holomorphic discs and sutured manifolds, Algebr. Geom. Topol. 6 (2006) 1429 MR2253454
17 A Juhász, Floer homology and surface decompositions, Geom. Topol. 12 (2008) 299 MR2390347
18 A Juhász, The sutured Floer homology polytope, Geom. Topol. 14 (2010) 1303 MR2653728
19 L H Kauffman, Formal knot theory, 30, Princeton Univ. Press (1983) MR712133
20 K G Kennedy, A diagrammatic multivariate Alexander invariant of tangles, preprint (2012) arXiv:1205.5781v2
21 M Khovanov, A functor-valued invariant of tangles, Algebr. Geom. Topol. 2 (2002) 665 MR1928174
22 P Lambert-Cole, Twisting, mutation and knot Floer homology, Quantum Topol. 9 (2018) 749 MR3874002
23 P Lambert-Cole, On Conway mutation and link homology, Adv. Math. 354 (2019) MR3982609
24 W B R Lickorish, An introduction to knot theory, 175, Springer (1997) MR1472978
25 W B R Lickorish, K C Millett, A polynomial invariant of oriented links, Topology 26 (1987) 107 MR880512
26 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
27 R Lipshitz, P Ozsváth, D Thurston, Bordered Heegaard Floer homology: invariance and pairing, preprint (2014) arXiv:0810.0687v5
28 A Manion, On the decategorification of Ozsváth and Szabó’s bordered theory for knot Floer homology, Quantum Topol. 10 (2019) 77 MR3900777
29 P Ozsváth, Z Szabó, Holomorphic disks and knot invariants, Adv. Math. 186 (2004) 58 MR2065507
30 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
31 P Ozsváth, Z Szabó, Knot Floer homology, genus bounds, and mutation, Topology Appl. 141 (2004) 59 MR2058681
32 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
33 P Ozsváth, Z Szabó, A cube of resolutions for knot Floer homology, J. Topol. 2 (2009) 865 MR2574747
34 P S Ozsváth, Z Szabó, Bordered knot algebras with matchings, preprint (2017) arXiv:1707.00597v2
35 P Ozsváth, Z Szabó, Kauffman states, bordered algebras, and a bigraded knot invariant, Adv. Math. 328 (2018) 1088 MR3771149
36 I Petkova, V Vértesi, Combinatorial tangle Floer homology, Geom. Topol. 20 (2016) 3219 MR3590353
37 M Polyak, Alexander–Conway invariants of tangles, preprint (2010) arXiv:1011.6200v1
38 J A Rasmussen, Floer homology and knot complements, PhD thesis, Harvard University (2003) arXiv:math/0306378v1 MR2704683
39 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
40 S Sarkar, Maslov index formulas for Whitney n–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
41 A Sartori, The Alexander polynomial as quantum invariant of links, Ark. Mat. 53 (2015) 177 MR3319619
42 R Zarev, Bordered sutured Floer homology, PhD thesis, Columbia University (2011) MR2941830
43 C Zibrowius, On a polynomial Alexander invariant for tangles and its categorification, preprint (2016) arXiv:1601.04915v1
44 C Zibrowius, On a Heegaard Floer theory for tangles, PhD thesis, University of Cambridge (2017) arXiv:1610.07494
45 C B Zibrowius, Peculiar modules for 4–ended tangles, J. Topol. 13 (2020) 77